# SDR SWAA2013082219440

- Difficulty date: August 17, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 55,946 hours, 45,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA SUPPORT CHANNEL CORRODED AT STATION 727D+15.  REPAIRED CHANNEL IAW SRM.
